Craig J. Sutton

Academic Appointments

Associate Professor of Mathematics

B.A. Yale University
M.S. University of Massachusetts at Amherst
Ph.D. University of Michigan at Ann Arbor

Selected Publications

Sunadas Method and the Covering Spectrum,with B. de Smit and R. Gornet, J. Differential Geom., 86 (2010), no. 3, 501-537.

Spectral Isolation of Bi-Invariant Metrics on Compact Lie Groups,with C. Gordon and D. Schueth, Ann. Inst. Fourier, 60 (2010), 1617-1628.

“Isospectral Simply-Connected Homogeneous Spaces and the Spectral Rigidity of Group Actions,” Comment. Math. Helv. , 77:4, (2002) 701-717.